Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new look at Bernoulli's inequality


Author: Rui A. C. Ferreira
Journal: Proc. Amer. Math. Soc. 146 (2018), 1123-1129
MSC (2010): Primary 26D15; Secondary 26A33
DOI: https://doi.org/10.1090/proc/13798
Published electronically: September 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work, a generalization of the well-known Bernoulli inequality is obtained by using the theory of discrete fractional calculus. As far as we know our approach is novel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D15, 26A33

Retrieve articles in all journals with MSC (2010): 26D15, 26A33


Additional Information

Rui A. C. Ferreira
Affiliation: Grupo Física-Matemática, Faculdade de Ciências, Universidade de Lisboa, Av. Prof. Gama Pinto, 2, 1649-003 Lisboa, Portugal
Email: raferreira@fc.ul.pt

DOI: https://doi.org/10.1090/proc/13798
Keywords: Bernoulli's inequality, discrete fractional calculus
Received by editor(s): January 9, 2017
Received by editor(s) in revised form: April 13, 2017
Published electronically: September 6, 2017
Additional Notes: The author was supported by the “Fundação para a Ciência e a Tecnologia (FCT)” through the program “Investigador FCT” with reference IF/01345/2014.
Communicated by: Mourad Ismail
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society